Alert archive / Indiana / Flash Flood Warnings in 2015
Flash Flood Warning 12, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 26, 2015, 1:16 PM EDT for 6 counties in Indiana. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 1:16 PM EDT (17:16 UTC)
- Expired
- Jun 26, 2015, 7:30 PM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Johnson County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 17 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 7:05 PM EDT | HEAVY RAIN 0.76 | 2 S Castleton, IN | RAIN FELL IN ABOUT 25 MINUTES. STANDING WATER ON THE ROADS. SOME WATER SLIGHTLY BACKING UP OUT OF DRAINAGE SEWERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.3 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 295 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
915
WGUS53 KIND 261716
FFWIND
INC011-057-059-063-081-097-262330-
/O.NEW.KIND.FF.W.0012.150626T1716Z-150626T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
116 PM EDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN HENDRICKS COUNTY IN CENTRAL INDIANA...
MARION COUNTY IN CENTRAL INDIANA...
NORTHERN JOHNSON COUNTY IN CENTRAL INDIANA...
SOUTHEASTERN BOONE COUNTY IN CENTRAL INDIANA...
SOUTHERN HAMILTON COUNTY IN CENTRAL INDIANA...
WESTERN HANCOCK COUNTY IN CENTRAL INDIANA...
* UNTIL 730 PM EDT
* AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. A
QUICK ONE HALF TO ONE INCH OF RAINFALL WILL BE POSSIBLE IN UNDER AN
HOUR.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
INDIANAPOLIS...BEECH GROVE...BROWNSBURG...CARMEL...FISHERS...
GREENWOOD...LAWRENCE...PLAINFIELD...SOUTHPORT...SPEEDWAY AND
ZIONSVILLE.
THIS WARNING INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 97 AND 131.
THIS WARNING INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 208.
THIS WARNING INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 64 AND 98.
THIS WARNING INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 65 AND 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3994 8586 3994 8584 3970 8591 3970 8595
3956 8596 3962 8625 3963 8625 3963 8633
3966 8651 4010 8631
$$
LEE/PUMA2 follow-up statements
404
WGUS73 KIND 262028
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
428 PM EDT FRI JUN 26 2015
INC011-057-059-063-081-097-262330-
/O.CON.KIND.FF.W.0012.000000T0000Z-150626T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE-HAMILTON-HANCOCK-HENDRICKS-JOHNSON-MARION-
428 PM EDT FRI JUN 26 2015
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN BOONE...
SOUTHERN HAMILTON...WESTERN HANCOCK...EASTERN HENDRICKS...NORTHERN
JOHNSON AND MARION COUNTIES UNTIL 730 PM EDT...
AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
FLASH FLOODING WAS OCCURRING ACROSS THE WARNED AREA DUE TO PREVIOUS
RAINFALL. ADDITIONALL RAINFALL UP TO ONE INCH WILL BE POSSIBLE LATER
THIS AFTERNOON AND EVENING CAUSING PROLONGED FLOODING IN SOME AREAS.
SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
INDIANAPOLIS...BEECH GROVE...BROWNSBURG...CARMEL...FISHERS...
GREENWOOD...LAWRENCE...PLAINFIELD...SOUTHPORT...SPEEDWAY AND
ZIONSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3994 8586 3994 8584 3970 8591 3970 8595
3956 8596 3962 8625 3963 8625 3963 8633
3966 8651 4010 8631
$$
LEE/KOCH275
WGUS73 KIND 262214
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
614 PM EDT FRI JUN 26 2015
INC011-057-059-063-081-097-262330-
/O.CON.KIND.FF.W.0012.000000T0000Z-150626T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE-HAMILTON-HANCOCK-HENDRICKS-JOHNSON-MARION-
614 PM EDT FRI JUN 26 2015
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN BOONE...
SOUTHERN HAMILTON...WESTERN HANCOCK...EASTERN HENDRICKS...NORTHERN
JOHNSON AND MARION COUNTIES UNTIL 730 PM EDT...
AT 614 PM EDT...RADAR ESTIMATED AROUND 2 INCHES OF RAIN FELL DURING
THE PAST 3 HOURS OVER PARTS OF THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
INDIANAPOLIS...BEECH GROVE...BROWNSBURG...CARMEL...FISHERS...
GREENWOOD...LAWRENCE...PLAINFIELD...SOUTHPORT...SPEEDWAY AND
ZIONSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.
&&
LAT...LON 3994 8586 3994 8584 3970 8591 3970 8595
3956 8596 3962 8625 3963 8625 3963 8633
3966 8651 4010 8631
$$
KOCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 10:10 AM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 26, 10:10 AM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1010 AM EDT FRI JUN 26 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 347 AM EDT FRI JUN 26 2015 ACTIVE WEATHER IS EXPECTED TODAY THROUGH TONIGHT AS A WARM AND HUMID AIR MASS REMAINS OVER CENTRAL INDIANA. A LOW PRESSURE SYSTEM IS EXPECTED TO PUSH INTO EASTERN KENTUCKY BY LATE TONIGHT. SHOWERS AND STORMS ARE EXPECTED TO ACCOMPANY THIS SYSTEM. HIGH PRESSURE IS THEN EXPECTED TO BUILD BACK INTO INDIANA FOR SATURDAY AND SUNDAY WHICH WILL BRING DRY...COOLER AND LESS HUMID WEATHER. COOLER WEATHER IS EXPECTED FOR MUCH OF NEXT WEEK AS NORTHERLY FLOW FROM CANADA IS EXPECTED TO SPILL INTO THE OHIO VALLEY. && .NEAR TERM /THIS AFTERNOON/... ISSUED AT 934 AM EDT FRI JUN 26 2015 SURFACE ANALYSIS LATE THIS MORNING SHOWS A BROAD AREA OF LOW PRESSURE STRETCHING FROM WESTERN ILLINOIS TO NORTHERN OKLAHOMA. A STATIONARY FRONT WAS IN PLACE CROSS CENTRAL INDIANA...STRETCHING FROM NEAR TERRE HAUTE...TO NORTH OF INDY AND THEN TO SW OHIO. RADAR SHOWS AN THUNDERSTORM COMPLEX DIURNALLY DECAYING OVER ILLINOIS AND IR IMAGES SHOWS WARMING TOPS. POSSIBLE MCV PUSHING INTO WESTERN ILLINOIS. THE THUNDERSTORM COMPLEX IS EXPECTED TO PUSH INTO CENTRAL INDIANA THIS AFTERNOON WITH FAVORABLE CONDITIONS FOR REDEVELOPMENT AS DAYTIME HEATING RESUMES. CONVERGENCE ALONG THE STATIONARY FRONT WILL ALSO PROVIDE A FOCUS FOR DEVELOPMENT. FORECAST SOUNDINGS CONTINUES TO SHOW ATTAINABLE CONVECTIVE TEMPS AND GOOD CAPE...WHILE TIME HEIGHT SECTIONS INDICATE A MOIST COLUMN WITH EXCELLENT LIFT THROUGH THE AFTERNOON AS AN UPPER SHORT WAVE MOVES THROUGH THE AREA. ONGOING FORECAST IS IN GOOD SHAPE AND NO MAJOR ADJUSTMENT MADE EXCEPT FOR JUST THE NEXT 1-2 HOURS AS NO PRECIP IS ONGOING AT THIS TIME. STILL EXPECT 1-2 HOURS OF DRY WEATHER...3-4 ACROSS THE EAST...BEFORE PRECIPITATION ONSET. HAVE TRENDED POPS IN THIS MANNER. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... ISSUED AT 347 AM EDT FRI JUN 26 2015 A FEW LINGERING SHOWERS MAY EXIST ACROSS THE FAR E/SE COUNTIES OF THE CWA EARLY SATURDAY COURTESY OF THE ABOVE MENTIONED EXITING SHORT WAVE. THEN A STRONG UPPER TROUGH LOOKS TO REMAIN ACROSS THE STATE INTO SATURDAY. MEANWHILE AT THE SURFACE...CYCLONIC LOWER LEVEL FLOW LOOKS TO REMAIN IN PLACE ACROSS INDIANA AS A SURFACE LOW DEEPENS OVER EASTERN OHIO. FORECAST SOUNDINGS SHOW ATTAINABLE CONVECTIVE TEMPERATURES IN THE LOW AND MIDDLE 70S...WITH SHALLOW CAPE AVAILABLE. TRENDED TOWARD LOW CHANCE SCATTERED POPS...PARTICULARLY ACROSS THE EASTERN PARTS OF THE FORECAST AREA...WHERE MOISTURE AND LOWER LEVEL CONVERGENCE WILL BE BEST. THEN CONDITIONS LOOK DRY THROUGH SATURDAY NIGHT AND INTO SUNDAY AS HIGH PRESSURE BRIEFLY BUILDS OVER THE AREA. AS FOR TEMPS THIS WEEKEND TRENDED HIGHS ON SATURDAY COOLER THAN MAVMOS GIVEN THE EXPECTED CLOUDS AND ONGOING COLD AIR ADVECTION...THEN FOR THE REST OF THE PERIOD GIVEN THE COOL WEST/NORTHWEST FLOW WILL TREND HIGHS AT OR BELOW MEXMOS AND STICK CLOSE TO MAVMOS LOWS. && .LONG TERM /MONDAY THROUGH THURSDAY/... ISSUED AT 214 AM EDT FRI JUN 26 2015 MODELS ARE CLOSE ENOUGH THAT THE SUPERBLEND INITIALIZATION WAS ACCEPTED FOR MOST ITEMS. CENTRAL INDIANA WILL REMAIN UNDER AN UPPER TROUGH THROUGH THE PERIOD. VARIOUS WAVES RIDING ALONG THE TROUGH WILL BRING A CHANCE OF RAIN EVERY DAY DURING THE LONG TERM PERIOD. AT THE MOMENT IT APPEARS THAT THE BEST CHANCES WILL OCCUR MONDAY WITH AN AREA OF SURFACE LOW PRESSURE PASSING THROUGH. WITH THE UPPER TROUGH IN PLACE TEMPERATURES WILL BE BELOW AVERAGE DURING THE LONG TERM. && .AVIATION /DISCUSSION FOR THE 26/1500Z TAF UPDATE/... ISSUED AT 1007 AM EDT FRI JUN 26 2015 UPDATE... DELAYED TIMING OF SHOWER/THUNDERSTORM ONSET TIME FROM FRI 15Z TO FRI 16Z. PREVIOUS DISCUSSION... POOR FLYING CONDITIONS EXPECTED THROUGH MUCH OF THE TAF PERIOD. WIDESPREAD CONVECTION THIS AFTERNOON AND EVENING. KBMG WILL SEE VLIFR TO IFR CONDITIONS AT TIMES EARLY IN THE PERIOD WITH IFR AT KLAF. PATCHY NATURE OF IFR/MVFR CLOUDS NEAR KHUF AND KIND WARRANTS A TEMPO GROUP. SCATTERED CONVECTION WILL OCCUR THIS MORNING SO ONLY CARRIED A VCSH GROUP. HOWEVER...AS LOW PRESSURE MOVES IN THIS AFTERNOON...CONVECTION WILL BECOME WIDESPREAD AND THEN PERSIST INTO EVENING. WENT WITH PREDOMINANT MVFR IN TSRA...BUT IFR DEFINITELY POSSIBLE IN HEAVIER RAIN. PREDOMINANT IFR WILL RETURN OVERNIGHT AS LOW EXITS TO THE EAST. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...SMF NEAR TERM...PUMA SHORT TERM...SMF LONG TERM....50 AVIATION...50/TDUD VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 26, 4:24 AM EDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 424 AM EDT FRI JUN 26 2015 INZ045>049-051>057-060>065-067>072-270830- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 424 AM EDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH SATURDAY MORNING... .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SHOWERS AND THUNDERSTORMS...SOME WHICH WILL HAVE THE POTENTIAL TO BECOME STRONG AND SEVERE. A FLASH FLOOD WATCH IS IN EFFECT FROM NOON THROUGH TONIGHT. HAZARDS: DAMAGING WINDS. TORRENTIAL RAINFALL WHICH CAN CAUSE FLASH FLOODING. LARGE HAIL. AND CLOUD TO GROUND LIGHTNING. ISOLATED TORNADOES ARE ALSO A THREAT. TIMING: MAINLY BEGINNING EARLY THIS AFTERNOON AND CONTINUING THROUGH EARLY TONIGHT. DISCUSSION: A VERY MOIST AIR IN PLACE OVER THE AREA WILL PROVIDE THE FUEL FOR LARGE THUNDERSTORMS THAT WILL BE CAPABLE OF PRODUCING ALONG WITH DAMAGING WINDS AND HAIL...VERY HEAVY AND TORRENTIAL RAINFALL EARLY THIS AFTERNOON THROUGH TONIGHT. THE BULK OF THESE STORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY THE EASTERN COUNTIES ON SATURDAY AND AGAIN MONDAY THROUGH THURSDAY. SEVERE WEATHER OUTBREAKS ARE NOT EXPECTED AT THIS TIME. DISCUSSION: A FRONTAL SYSTEM AND UPPER AIR DISTURBANCES WILL ALLOW FOR MORE THUNDERSTORM CHANCES NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PARTS OF SOUTH CENTRAL INDIANA THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035>044-270830- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- 424 AM EDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH SATURDAY MORNING... .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SHOWERS AND THUNDERSTORMS...SOME WHICH WILL HAVE THE POTENTIAL TO BECOME STRONG. A FLASH FLOOD WATCH IS IN EFFECT FROM NOON THROUGH TONIGHT. HAZARDS: STRONG WINDS. TORRENTIAL RAINFALL WHICH CAN CAUSE FLASH FLOODING. SMALL HAIL...AND CLOUD TO GROUND LIGHTNING. TIMING: THIS AFTERNOON AND CONTINUING THROUGH EARLY TONIGHT. DISCUSSION: A VERY MOIST AIR IN PLACE OVER THE AREA WILL PROVIDE THE FUEL FOR THUNDERSTORMS THAT WILL BE CAPABLE OF PRODUCING ALONG WITH STRONG WINDS AND SMALL HAIL...VERY HEAVY AND TORRENTIAL RAINFALL THIS AFTERNOON THROUGH TONIGHT. THE BULK OF THESE STORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY THE EASTERN COUNTIES ON SATURDAY AND AGAIN MONDAY THROUGH THURSDAY. SEVERE WEATHER OUTBREAKS ARE NOT EXPECTED AT THIS TIME. DISCUSSION: A FRONTAL SYSTEM AND UPPER AIR DISTURBANCES WILL ALLOW FOR MORE THUNDERSTORM CHANCES NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
In the hours before
Local storm report, Jun 26, 10:40 AM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1040 AM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 E NEWBERRY 38.92N 87.02W
06/26/2015 M5.66 INCH GREENE IN COCORAHS
24-HOUR TOTAL.
&&
MRDSpecial weather statement, Jun 26, 11:51 AM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1151 AM EDT FRI JUN 26 2015 INZ036-037-039-048-049-261800- MONTGOMERY-BOONE-HAMILTON-HANCOCK-HENRY- INCLUDING THE CITY OF...CRAWFORDSVILLE 1151 AM EDT FRI JUN 26 2015 ...FUNNEL CLOUDS POSSIBLE... FUNNEL CLOUDS MAY DEVELOP EARLY THIS AFTERNOON ALONG A WEAK FRONTAL BOUNDARY FROM CRAWFORDSVILLE TO LEBANON...FISHERS AND NEAR NEW CASTLE. THE FUNNELS ARE NOT EXPECTED TO REACH THE GROUND. A FUNNEL WAS REPORTED NEAR LEBANON AT 1130 AM. THE LEBANON FUNNEL FORMED WITHIN A RAIN SHOWER UPDRAFT FED BY NORTHEAST WINDS ON ITS NORTH SIDE AND SOUTHWEST WINDS ON ITS SOUTH SIDE. THESE OPPOSITE DIRECTION WINDS ARE CREATING WEAK SPIN ALONG THIS BOUNDARY AND MAY PRODUCE MORE FUNNELS EARLY THIS AFTERNOON. DRT
Local storm report, Jun 26, 12:16 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1216 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM FLOOD MARSHALL 39.85N 87.19W
06/26/2015 PARKE IN TRAINED SPOTTER
WATER FLOWING OVER ROADWAYS IN MARSHALL. RAINFALL OF
1.40 FELL IN 40 MINUTES.
&&
MRDLocal storm report, Jun 26, 12:20 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1220 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HEAVY RAIN COVINGTON 40.14N 87.39W
06/26/2015 M1.64 INCH FOUNTAIN IN TRAINED SPOTTER
RAIN OF 1.64 INCHES FELL IN 25 MINUTES.
&&
MRDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:16 PM EDT | Special Weather Statement | IND | Martin | 44 min |
| Jun 25, 10:44 PM EDT | Areal Flood Warning | IND | Daviess, Greene | 6 hr |
| Jun 25, 10:59 PM EDT | Special Weather Statement | IND | Martin | 46 min |
| Jun 25, 11:20 PM EDT | Special Weather Statement | IND | Sullivan | 40 min |
| Jun 25, 11:27 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin | 48 min |
| Jun 25, 11:47 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 28 min |
| Jun 26, 12:04 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Martin | 26 min |
| Jun 26, 12:14 AM EDT | Severe Thunderstorm Warning | IND | Martin | 16 min |
| Jun 26, 3:17 AM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 24 hr |
| Jun 26, 12:09 PM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion, Warren | 3 hr |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Hamilton, Madison | 3 days |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Hamilton, Marion | 4 days |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Marion, Morgan | 4 days |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Marion, Morgan | 4 days |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 3 days |
| Jun 26, 12:21 PM EDT | Flash Flood Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren | 6 hr |
| Jun 26, 1:12 PM EDT | Flash Flood Warning | IND | Boone, Clinton, Hendricks, Montgomery, Putnam | 5 hr |
| Jun 26, 1:24 PM EDT | Special Weather Statement | IND | Hamilton, Hancock, Marion | 36 min |
| Jun 26, 1:54 PM EDT | Flash Flood Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Rush and 1 more | 6 hr |
| Jun 26, 1:57 PM EDT | Special Weather Statement | IND | Hamilton, Hancock, Henry, Madison | 33 min |
| Jun 26, 3:00 PM EDT | Flash Flood Warning | IND | Delaware, Madison, Randolph | 6 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Shelby | 69 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Putnam | 40 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 5 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 4 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Hancock | 7 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Hamilton, Hancock, Madison, Marion | 30 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Delaware, Madison | 44 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 6 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Montgomery, Parke | 55 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Marion | 41 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Bartholomew | 66 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Owen | 31 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Johnson | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Boone, Marion | 26 hr |
| Jun 26, 6:33 PM EDT | Areal Flood Warning | IND | Boone, Clinton, Fountain, Hamilton, Hancock, Hendricks and 9 more | 6 hr |
| Jun 26, 7:33 PM EDT | Areal Flood Warning | IND | Delaware, Hancock, Henry, Madison, Randolph, Rush and 1 more | 6 hr |
Nearby
Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.